advertisement
Question
Posted by: Sophia | 2011/03/07

Hair loss

Since I have stopped taking the contraceptive pill (Triphasil) at end of January, I have experienced excessive hair loss, could this be due to hormonal changes? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Jean | 2011/03/08

I have a hiatius hernia which was diagnosed ±  7 years ago. I take Lanzaloc 30mg every day for heartburn. Should I have a follow up gastroscopy or is it safe to stay long term on the Lanzaloc.
Thanks

Reply to Jean
Posted by: Cyberdoc | 2011/03/08

Reply to Cyberdoc
Posted by: Dr Bets | 2011/03/07

Hallo Sophia
Yes it could be due to hormonal changes. It will usually stabilize after about 3 months
Dr Bets

Reply to Dr Bets

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement